# SDR CALA2024082000466

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 72,582 hours, 25,500 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE FLAPS TRANSIT ON APPR BETWEEN FLAPS 10 AND 15 170KTS DEBRIEF FLIGHT CREW, ON APPROACH DURING FLAPS TRANSIT FROM 10 TO 15 , FLAPS TRANSIT LIGHT  NEVER TURNED OFF. FLIGHT CREW PREFORMED ABORTED TAKEOFF AND CYCLED FLAPS BACK TO FLAPS 0, MOVEMENT WAS NORMAL INDICATED NORMAL. ONCE ON APPROACH AGAIN CYCLING FLAPS BACK TO 15 , FLAPS INDICATED AT POSTION 15, FLAP TRANSIT LIGHT STAYED ILLUMINATED. DURING APPROACH AND LANDING , FLAP TRANSIT LIGHT AND FLAP EXT WOULD ALTERNATE. CORRECTION " FLIGHT CREW ABORTED LANDING " PERFORMED OPS CHECK OF L/E AND T/E FLAPS REF. AMM 27-81-00-860-810. ALL OPS AND INDICATIONS NORMAL. PER FIM 27-88 TASK 820 PERFORMED FSEU BITE CK REF. AMM 27-51 TASK 801. NO CURRENT FAULTS NOTED.  COULD NOT DUPLICATE FAULT. FSEU FAULT HISTORY SHOWED SLAT 1 INBOARD SENSOR FAULT ON PREVIOUS LEG. FSEU INPUTS SHOWED SENSOR GAP CORRECT. VISUALLY INSPECTED SENSOR FOR DEFECTS AND FOUND SENSOR DIRTY. CLEANED SENSOR. NO OTHER DEFECTS NOTED. ALL OPS CKS, BITE CKS, AND INDICATIONS NORMAL.
